# SDR GTIA2025011338665

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 40,961 hours, 18,650 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 3732A010000
- Part serial: 81171252219
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 40,961 hours, 18,650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR ENG 1 BLEED ABNORM PR AIR RETURN NOT OVERWEIGHT -REF TSM 36-11-00-810-809-A PERFORMED LEAK CHECKS OF PRV SENSE LINES NO LEAK NOTED. FOUND SOLENOID (10HA1) TO LEAKING. R/R SOLENOID (10HA1) IAW AMM 36-11-55 REF LOG PAGE 3601323-1 FOR LEAK CK OP CHECK. R+R ENG 1 PRECOOLER EXCHANGER IN REF W/ AMM 36-11-42 PERFORMED IDLE RUN NO ADNORMAL MESSAGE ON ECAM OPS CHECK AND LEAK CHECK OK IDLE REF AMM 71-00-00 . R&R ENG 1 HP VALVE IN REF W/AMM 36-11-51. OPS CHECK GOOD. LEAK CHECK OK.
